On a multiple stratonovich-type integral for some Gaussian processes

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


We construct a multiple Stratonovich-type integral with respect to Gaussian processes with covariance function of bounded variation. This construction is based on the previous definition of the multiple Itô-type integral given by Huang and Cambanis [Ann. Propab. 6(4), 585-614] and on a Hu-Meyer formula (that is, an expression of the multiple Stratonovich integral as a sum of Itô-type integrals of inferior or equal order) for the elementary functions. We also apply our results to the fractional Brownian motion with Hurst parameter H > 1/2. © 2006 Springer Science+Business Media, Inc.
Original languageEnglish
Pages (from-to)121-133
JournalJournal of Theoretical Probability
Publication statusPublished - 1 Jan 2006


  • Hu-Meyer formula
  • Itô-type multiple integral
  • Stratonovich multiple integral


Dive into the research topics of 'On a multiple stratonovich-type integral for some Gaussian processes'. Together they form a unique fingerprint.

Cite this